I had Botox 3 weeks ago on the forehead, crow’s feet and glabellar. Forehead lines are gone, crow’s feet are gone, however, my inner brow seems to be worse and those frown lines are still there, but worse, I have this angry look as my inner corners of eyebrows/brow seem to have dropped. Can more Botox help? Or has it been injected incorrectly. Many thanks in advance.
Why Did Inner Brow Drooped After Botox?
Doctor Answers 11
Not a Problem
The inner brows dropped because of the Botox. You can either wait until it wears off or ask your doctor to inject more Botox below the eyebrow which will weaken the depressor muscles.
Drooped angry look can be corrected
I agree that you really need to look at the muscle structure of each patient before injecting Botox. Sounds like you have a depressor muscle that is unopposed now that your glabellar region and forehead or frontalis region has been injected. It can be corrected but you will need someone very experienced with Botox who doesn't just inject everyone the same way.
More Botox May Help
Facial expression is very complicated. In order for our faces to make the myriad of expressions we form, there is a complex system of fine muscles that contract to pull different parts of our faces in various directions. Botox works by temporarily weakening muscles. In that way facial expressions can be altered (for the better or the worse).
There are various reasons why your brow may have formed an unnatural shape. When the forehead lines were treated, the muscles weakened were those that lift the eyebrow (those are the muscles that cause horizontal forehead lines). It is possible that the muscles over the center of your forehead were weakened more than those in the parts closer to your ears.
The muscles that pull down the center portion of your brows are the same ones that cause the cause vertical lines in the glabella (between the brows). If those muscles are still strong, they are pulling, unopposed, by the muscles that lift the inside corner of the brow and your brow would be pulled downward. In that case treating the glabellar muscle properly could help the problem.
People who notice an angry brow shape often have brows that are low near their nose and high near their ears. If that is the situation treating the outside portion of your forehead might help.
Bottom line. As you can see this is complicated. If the problem is simply that some muscles are too weak, you need to wait for the Botox to wear off. If the problem is that some muscles are weak but the opposing muscles are still strong, then you may be helped by more Botox is certain areas.
If you are patient, you can just wait. Botox always wears off and you will return to normal. If you are interested in improving things more quickly, it is worth getting the advice of a skilled Botox injector,
Hope this long answer is helpful.
You might also like...
Inner eyebrow droop
Injection of the central portion of the frontalis muscle (an eyebrow elevator) can drop the inner portion of the eyebrows. Some correction can be achieved with a small amount of botox to the procerus (the muscle between the eyebrows) and the inner superior quadrant of the orbicularis oculi muscles (the circular muscles that form a loop around each eye). I would voice your concern first to your injector. If you are not satisfied, consider seeking a second opinion from a qualified dermatologist or plastic surgeon.
Botox and Brow Position
It sounds like you had too much Botox injected into the frontalis muscle compared to the medial eyebrow depressors( the obicularis, procerus and corregators). The correction is the "Medial Botox Brow Lift" a small amount of botox into the depressor muscles to elevate the medial brow.
You need a smarter BOTOX doctor.
The position of the eyebrow and its shape is the result of a balance between opposing muscle groups. Muscles in the forehead lift the eyebrows. Muscles below the eyebrow pull the eyebrow down. When the lifter muscle of the forehead is weakened, the brow will fall. Depending on how this occurs, the muscles of the forehead that are still able to contract are recruited to lift the eyebrow. This is where those funny post-BOTOX looks come from. In some cases, the doctor has done such a through job freezing everything that nothing in the forehead can move. We see this effect in some of our actresses (think bat forehead) and gosh it is not a good look. But then who would tell Emperoress that she is not wearing any clothes?
Your treatment is at its maximum now three weeks after the injections. The effects will gradually wear off over the next three months. Find a new treating physician or encourage you current doc to avoid direct treatment into the forehead. Look at my microdropletTM BOTOX method on my website which describes my patent pending method of performing a BOTOX forehead lift.
You may need filler or more Botox
The brow drop is from either lax skin or too much Botox in medial frontalis, a brow elevator. It could be improved by putting more in the procerus, a brow depressor. The deeply etched lines from years of frowning may need some Restylane to fill. If the skin is lax, only surgery will help. But this is all pretty basic information that your board certified dermatologist or plastic surgeon would know, so I suggest you return to her/him, or get one if that is not the type of provider you used. Good luck.
It is unlikely you need more Botox
It might be because the Botox was injected in the forehead muscle low close to the eyebrow corner. It is difficult to say without looking at you or at least at your pictures. Probably not much you can do now, but it should gradually wear off. Next time you have the injections done, talk to the doctor about it, and he or she should be able to do a much better job.
You likely had a low brow
You likely had a low brow in the first place, and by completely relaxing the frontalis muscle (the muscle which raises your eyebrows and causes horizontal lines in your face) your brow has dropped, as there is nothing to counteract this effect.
Sometimes, if this happens on the outer part of your eyebrow, we can successfully get that brow back up with a little more Botox around the eyes. Where you are experiencing difficulty is in the inner brow. This will be very hard to get back up. Your doctor may be able to place a little more Botox in your glabella (the corrugator muscles) to see if maybe they can balance this out, but it is doubtful. The good news is that the effects of Botox are reversible and will completely wear off gradually over time.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.